このエントリーをはてなブックマークに追加
ID 20980
file
title alternative
Some estimators of covariance matrix in multivariate nunparametric regression and their applications
creator
NDC
Physics
description
Hiroshima Mathematical Journal Vol 20, No. 1, 1990
volume
Volume 20
issue
Issue 1
issn
0018-2079
ncid
language
eng
nii type
Thesis or Dissertation
HU type
Doctoral Theses
DCMI type
text
format
application/pdf
rights
Copyright(c) by Author
grantid
乙第1811号
degreeGrantor
広島大学(Hiroshima University)
degreename Ja
博士(理学)
degreename En
Physical Science
degreelevel
doctoral
date of granted
1989-02-20
department
Graduate School of Science



Last 12 months's access : ? times
Last 12 months's DL: ? times


This month's access: ? times
This month's DL: ? times